# SDR OYE2007F00001

- Difficulty date: May 30, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N104DE
- Make and model: Cessna A185F
- Aircraft serial: 18504009
- Engine: Cont IO520*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Leg Assy
- Condition: Broken
- Location: Lt Mlg
- Part time: 8,017 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR LEG BROKE ALONG LINE BETWEEN TOP (2) AXEL BOLTS.  CORROSION IN CRACK INDICATES CRACK WAS PRESENT FOR SOME TIME.  NTSB LAB HAS PART.  (K)
